Cobicistat is a pharmacokinetic booster in several fixed-dose combination products for treatment of human immunodeficiency virus (HIV) infection. As a potent inhibitor of cytochrome P450 (CYP) 3A enzymes, significant drug-drug interactions are expected between cobicistat and medications that are metabolized primarily through the CYP3A pathway, including calcineurin inhibitors (e.g., tacrolimus and cyclosporine). We describe a case of tacrolimus toxicity due to supratherapeutic tacrolimus concentrations when Stribild (elvitegravir, cobicistat, emtricitabine, and tenofovir disoproxil fumarate) was initiated for newly diagnosed HIV infection in a 50-year-old renal transplant recipient who was previously receiving a stable tacrolimus regimen. Drug-drug interaction via CYP3A inhibition was acknowledged, and weekly labs were ordered to allow for close monitoring of renal function and tacrolimus serum concentrations as recommended by Stribild prescribing information. The patient reported headache, insomnia, stomachache, and decreased urine output within 1 week of starting Stribild and was found to have acute kidney injury (serum creatinine [Scr]concentration increasing from 1.5–2.3 mg/dl) and a serum tacrolimus concentration of 111.2 ng/ml at 1 week follow-up (goal trough level 4–6 ng/ml). Both tacrolimus and Stribild were withheld. In 15 days, the patient's tacrolimus serum concentration returned to goal. In the interim, he required twice/week clinic visits for laboratory assessments and an emergency department visit for management of hyperkalemia (potassium 6.5 mEq/L). Triumeq (abacavir, dolutegravir, and lamivudine) was started about 4 weeks later after Scr returned to baseline, and his tacrolimus serum trough concentrations subsequently remained stable. To our knowledge, this is the first case report describing the extent, significance, and onset of cobicistat and tacrolimus drug-drug interaction in clinical practice. As more fixed-dose combination products including cobicistat as a pharmacokinetic booster come to market, clinicians should be reminded of its multitude of clinically significant drug-drug interactions.